MathSciNet Relay Station
MathSciNet bibliographic data
MR2294980 60C05 (60G09)
Gnedin, Alexander V.; Yakubovich, Yuri Recursive partition structures. Ann. Probab. 34 (2006), no. 6, 2203–2218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement